Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 59, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 11, 2012, 8:13 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2012, 8:13 AM EDT (12:13 UTC)
- Expired
- Jun 12, 2012, 5:00 AM EDT
- In force
- 21 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
311 WHUS73 KAPX 111213 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 813 AM EDT MON JUN 11 2012 LMZ344>346-112015- /O.NEW.KAPX.SC.Y.0059.120611T1213Z-120612T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 813 AM EDT MON JUN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
196 WHUS73 KAPX 111402 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1002 AM EDT MON JUN 11 2012 LMZ323-341-342-LSZ321-112215- /O.EXA.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1002 AM EDT MON JUN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-112215- /O.CON.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1002 AM EDT MON JUN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
444 WHUS73 KAPX 112020 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 420 PM EDT MON JUN 11 2012 LMZ323-341-342-344>346-LSZ321-120430- /O.CON.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 420 PM EDT MON JUN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
790 WHUS73 KAPX 120244 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1044 PM EDT MON JUN 11 2012 LMZ323-341-342-344>346-LSZ321-120900- /O.CON.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1044 PM EDT MON JUN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 6:51 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 11, 6:51 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 651 AM EDT MON JUN 11 2012 .SYNOPSIS... ISSUED AT 447 AM EDT MON JUN 11 2012 LOW PRESSURE WILL MOVE THROUGH CENTRAL CANADA TODAY INTO TONIGHT AND DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN. THIS SYSTEM WILL RESULT IN INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL THEN TAKE OVER FOR THE BALANCE OF THE WORK WEEK. TEMPERATURES WILL TURN SHARPLY COOLER TUESDAY AND WEDNESDAY. CONDITIONS WILL THEN BECOME VERY WARM ONCE AGAIN FOR FRIDAY INTO NEXT WEEKEND. && .UPDATE... ISSUED AT 642 AM EDT MON JUN 11 2012 MINIMAL UPDATES NEEDED. TEMPERATURES HAVE REMAINED MILD FOR THE NIGHT...IN THE 60S AND LOWER 70S AS PLANNED. THE INCREASED HIGHER LEVEL CLOUD IS DEPARTING EAST...WHILE THE CONVECTIVE HIGH LEVEL BLOW OFF IS DISINTEGRATING RAPIDLY. THIS ALL SPELLS A SUNNY MORNING AND RAPID WARM UP WITH TEMPERATURES RISING INTO READINGS SIMILAR TO YESTERDAY. HIGH LEVEL CLOUD CAN BE RATHER FINICKY...BUT STICKING WITH THE SUNNY START. INSTABILITY IN THIS CASE WOULD PRESUMABLY DEVELOP MORE QUICKLY...WITH CHANCES FOR SEEING SHOWER AND STORM DEVELOPMENT AS EARLY AS LATE MORNING/NOON...PER ONGOING FORECAST. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 447 AM EDT MON JUN 11 2012 A VERY MILD NIGHT IN NRN MICHIGAN WITH DEEP SOUTHERLY FLOW AHEAD OF LOW PRESSURE IN WESTERN ONTARIO. STILL SOME LINGERING WIND OUT THERE KEEPING THE BL MIXED TO A DEGREE...AND TEMPERATURES WERE AS WARM AS THE MID TO UPPER 70S. ELSEWHERE...WHERE WINDS HAVE DECOUPLED...IT'S STILL A MILD NIGHT WITH TEMPERATURES IN THE MID 60S TO LOWER 70S. THE DEEP SOUTHERLY FLOW IS TAPPING A SRN STREAM SHORTWAVE ENTERING THE SE STATES...AND MOISTURE CONTINUES TO PUSH NORTHWARD PER LATEST SATELLITE IMAGERY. MOST OF THIS MOISTURE IS IN THE MID AND UPPER LEVELS...BUT THERE WERE POCKETS OF DEEPER MOISTURE...AS EVIDENCED BY RAIN SHOWERS IN NE INDIANA. THE MAIN WEATHER STORY CONTINUES TO BE THE COLD FRONT DRAPING SOUTHWARD FROM THE ONTARIO LOW PRESSURE. THIS COLD FRONT CURRENTLY EXTENDS INTO FAR WESTERN LAKE SUPERIOR...TO EASTERN IOWA AND NW MO. LOW LEVEL WINDS CONTINUE TO LIFT 60F TO 64F TDS NORTHWARD IN ALONG AND AHEAD OF THE FRONT. THERE ARE SEVERAL EMBEDDED SHORTWAVES ROTATING AROUND THE PARENT UPPER CLOSED LOW...ALL OF WHICH ARE PRODUCING AREAS OF SHOWERS AND STORMS. THE STRONGEST ACTIVITY IS IN NW MO...BURIED WITHIN THE DEEPEST THETA-E AND INSTABILITY. THIS CONVECTION WAS TAKING AWAY SOME OF THE FUEL TO THE CONVECTIVE ACTIVITY FURTHER NORTH IN WI. FORECAST CHALLENGE THROUGH TONIGHT DEALS WITH THE ARRIVAL OF THIS COLD FRONT TO NRN MICHIGAN...AND THE ASSOCIATED SHOWERS AND STORM EVOLUTION. THINGS WILL BE QUIET HEADING INTO THE POST DAWN HOURS WITH MID AND HIGHER LEVEL CLOUD CONTINUING TO ROLL ON IN FROM SRN LOWER MI. THIS CLOUD HOWEVER IS EXPECTED TO DIMINISH THIS MORNING...AND TEMPERATURES STARTING OUT QUITE WARM WILL QUICKLY RISE. THAT SAID...THERE WILL STILL BE SOME CONVECTION ALONG THE COLD FRONT PUSHING EAST...AND ADDITIONAL UPPER LEVEL CLOUDS WILL LIKELY MOVE IN OVER THE AREA BY LATE MORNING/EARLY AFTERNOON. THIS WILL PUT A HOLD ON THE RISE OF SFC BASED TEMPERATURES...BUT BELIEVE THAT WE WILL HAVE THE ABILITY (SINCE WE ARE STARTING OUT WARM)...TO REACH WELL INTO THE 80S AND POSSIBLY CLOSE TO YESTERDAYS VERY WARM READINGS. THIS CONVECTION IS EXPECTED TO STEAL SOME MOISTURE FOR NRN MICHIGAN THROUGH THE DAY...AND SFC BASED TDS EXPECTED TO REACH NO HIGHER THAN 61 DEGREES OR SO THIS AFTERNOON. USING A TEMP OF 87F WHICH MAY BE REACHED BY NOON...WE CAN REALIZE AS MUCH AS 900-1300 J/KG OF MLCAPE. THE FRONT WILL STILL BE OUT TO OUR WEST...BUT DIURNAL CONVECTION WILL BE POSSIBLE AWAY FROM THE IMMEDIATE COASTAL LOCALES WHERE SOUTHERLY WINDS DRAW IN THE STABLE MARINE LAYER. THIS MEANS THE INTERIOR NRN LOWER MAY BE ABLE TO SEE SOME ISOLATED/SCATTERED CONVECTION DEVELOP LATE MORNING TO EARLY AFTERNOON. THIS PROVIDED A CONVECTIVELY INDUCED SHORTWAVE IN IOWA CAN ASSIST LOWERING MID LEVEL HEIGHTS...DESPITE A LACK OF A SFC BASED FOCUSING MECHANISM SUCH AS A FRONT/LAKE BREEZE. IN ADDITION...THE POCKET OF LIGHT SHOWERS IN NE INDIANA WILL CONTINUE TRACK NORTH AND MAY SCRAPE GLADWIN/ARENAC COUNTIES. AS THE FRONT ARRIVES THIS EVENING AND OVERNIGHT HOURS...THE CONTINUED LOWERING HEIGHTS ALOFT AND MOISTENING DOWN LOW IN THE EVENING...WILL CONTINUE TO RESULT IN PERSISTENT INSTABILITY. THIS PROBABLY WONT BE ROOTED SO MUCH IN THE BL...BUT MUCAPES WILL STILL BE SEVERAL HUNDRED J/KG AT LEAST THROUGH EVENING...SUPPORTING THUNDERSTORMS. LATER INTO THE OVERNIGHT HOURS...AS THE UPPER TROUGH AND SFC LOW LIFT MORE NE...DEEPER LOW LEVEL MOISTURE WANES...AS WILL THE OVERALL INSTABILITY. THUS...THUNDERSTORMS CHANCES WANE TOO. THIS IS ALL HAPPENING WHILE 0-6KM BULK SHEAR FINALLY BECOMES MORE FAVORABLE FOR STORM ORGANIZATION. SEVERE CHANCES DONT LOOK VERY GOOD. DON'T BELIEVE THERE IS ENOUGH INSTABILITY TO TAP THE BETTER WINDS ALOFT BY THEN. WET BULBS ABOVE 12KFT THIS AFTERNOON...SO THE HAIL THREAT WILL BE LOW WITH THAT KIND OF INSTABILITY. NOW WET BULBS DO FALL TO 8-9KFT RIGHT ON THE FRONT...AND THE BEST SHOT OF AN ACTUAL HAIL THREAT OUGHT TO BE IN THE EVENING TO MIDNIGHT...THE GTV BAY REGION OVER TO CLOSER TO SAG BAY. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 447 AM EDT MON JUN 11 2012 MUCH COOLER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY AS CANADIAN HIGH PRESSURE SINKS INTO THE REGION. ANOTHER WARMING TREND IS THEN ANTICIPATED BEGINNING THURSDAY WHICH WILL LIKELY LAST INTO NEXT WEEKEND DUE TO A BUILDING UPPER LEVEL RIDGE. FORECAST CONCERNS ARE MINIMAL BUT INCLUDE HOW CHILLY IT WILL BE TUESDAY AND WEDNESDAY NIGHTS AS WELL AS THE FROST POTENTIAL EARLY WEDNESDAY. TUESDAY...HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. HOWEVER...COLD ADVECTION THROUGH THE DAY WITH A COLD POOL ALOFT MOVING IN DROPS 850 MB TEMPS TO BETWEEN 0 AND PLUS 4 C. THIS SHOULD LEAD TO INSTABILITY DRIVEN CU FORMATION INLAND SO WILL GO WITH PARTLY CLOUDY SKIES FOR THE MOST PART. HIGHS RANGING FROM THE MUCH COOLER LOWER UPPER 50S FAR NORTH TO THE LOWER MIDDLE 70S SOUTHEAST (DUE TO DOWNSLOPING NORTHWEST WINDS). TUESDAY NIGHT INTO THURSDAY...COOL...CANADIAN HIGH PRESSURE IN CONTROL LEADING TO CLEAR TO PARTLY CLOUDY SKIES AND UNSEASONABLY COOL CONDITIONS. NEARLY IDEAL RADIATIONAL COOLING CONDITIONS EARLY WEDNESDAY WITH CLEAR SKIES AND NEARLY CALM WINDS (DUE TO DECOUPLING FROM THE FLOW ALOFT) IN CONJUNCTION WITH A VERY DRY AIRMASS. SO HAVE GONE AHEAD AND ADDED IN SOME ISOLATED FROST TO INLAND AREAS OF NORTHEAST LOWER AND EASTERN UPPER WHERE SOME PLACES WILL SEE LOWS APPROACHING FREEZING. ELSEWHERE LOWS IN THE MIDDLE 30S TO LOWER 40S ARE EXPECTED. HIGHS RANGING FROM THE MIDDLE 60S TO LOWER 70S WEDNESDAY AND THE UPPER 60S TO THE MIDDLE 70S THURSDAY. LOWS WEDNESDAY NIGHT IN THE STILL COOL UPPER 30S AND 40S. FRIDAY THROUGH SUNDAY...IT LOOKS LIKE IT WILL TURN VERY WARM ONCE AGAIN AS A FAIRLY STRONG RIDGE (588 DM) BUILDS OVER THE REGION. TEMPERATURES SHOULD NOT GET TOO OUT OF HAND INITIALLY...AS SURFACE HIGH PRESSURE LINGERS ACROSS THE REGION LIMITING THE MIXING DEPTH. HOWEVER...BETTER MIXING ON THE BACKSIDE OF THE HIGH NEXT WEEKEND SHOULD LEAD TO THE EXPECTED VERY WARM TEMPERATURES. HIGHS RANGING FROM THE MIDDLE 70S TO LOWER 80S FRIDAY AND THE UPPER 70S TO THE UPPER 80S FOR BOTH SATURDAY AND SUNDAY. LOWS MAINLY IN 50S TO LOWER 60S. AS FAR AS POPS GO...NOT REALLY EXPECTING ANY PRECIPITATION...BUT WILL CARRY VERY LOW CHANCE POPS ON SUNDAY ACROSS EASTERN UPPER DUE TO A POSSIBLE WARM FRONT IN THE AREA (WHICH ALSO HAPPENS TO LINES UP WELL WITH SURROUNDING OFFICES). && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 642 AM EDT MON JUN 11 2012 VFR EXPECTED THROUGH THE TAF PERIOD. HIGH LEVEL CLOUDS EXPECTED TO ERODE AND LEAD TO SUNNY SKIES FOR A WHILE THIS MORNING. GUSTY SOUTHERLY WINDS WILL PREVENT LAKE BREEZES...WHILE WE AWAIT A COLD FRONT TONIGHT. SCATTERED SHOWERS AND STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON WITH PERHAPS THE GREATEST CHANCE ARRIVING WITH THE FRONT TONIGHT. OF COURSE VFR CAN QUICKLY DISAPPEAR WITH THUNDERSTORMS...BUT TOO MUCH UNCERTAINTY IN SCATTERED CONVECTION TO DO ANYTHING OTHER THAN A VCTS/CB GROUP AT THIS POINT. FRONT AND ASSOCIATED PRECIPITATION SHOULD EXIT FROM WEST TO EAST 04Z-09Z. && .MARINE... ISSUED AT 447 AM EDT MON JUN 11 2012 NO HUGE CHANGES IN THE FORECAST THOUGHT. WINDS JUST ABOVE THE STABLE MARINE LAYER ARE HOWLING OVER ADVISORY CRITERIA. THE STABILITY CONTINUES TO PREVENT ANY GUSTS AT THE WATER SURFACE THAT WOULD WARRANT AN ADVISORY. THIS MAY CHANGE THROUGH THE DAY...AS THE VERY MINIMAL MIXING WITH DAYTIME HEATING...COULD ASSIST IN GETTING UP TO 25 KNOTS...BUT THE BEST CHANCE WILL BE WITH THE ARRIVAL OF A COLD FRONT THIS EVENING AND OVERNIGHT...WITH A COMBINED EFFORT OF COASTAL CONVERGENCE. THIS WILL ONLY BE FOR MANISTEE TO GRAND TRAVERSE LIGHT. COLD ADVECTION OVERNIGHT AND INTO TUESDAY WILL BRING MORE POTENTIAL ADVISORY GUSTS TO A LARGER AREA...PARTICULARLY WHITEFISH POINT AND PRESQUE ISLE LIGHT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR LMZ344>346. LS...NONE. && UPDATE...SD SYNOPSIS...AS SHORT TERM...SD LONG TERM...AS AVIATION...SD MARINE...SD
Hazardous weather outlook, Jun 11, 4:53 AM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 453 AM EDT MON JUN 11 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 121200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 453 AM EDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATE MORNING THROUGH TONIGHT. SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER...SOME OF THE STRONGER STORMS MAY BE ABLE TO PRODUCE DIME SIZE HAIL AND GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PATCHY FROST IS POSSIBLE AROUND SUNRISE WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) SMD
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.